Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

An estimate for character sums


Author: Nicholas M. Katz
Journal: J. Amer. Math. Soc. 2 (1989), 197-200
MSC: Primary 11L15; Secondary 11L40, 11T21, 12E20
MathSciNet review: 965007
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11L15, 11L40, 11T21, 12E20

Retrieve articles in all journals with MSC: 11L15, 11L40, 11T21, 12E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1989-0965007-8
PII: S 0894-0347(1989)0965007-8
Article copyright: © Copyright 1989 American Mathematical Society